Hey. My name is David and Im taking about 300mg of oxy a day. Ive been taking them for about 8 yrs now. I know of a drug that gets rid of all withdrawal symptoms. its called suboxone. comes in 8mg tabs and its heavan sent. I quit for a cpl mths taking that for only a few days. hurt my shoulder and here we go again. damn. keep ur head up girl
Welcome to our community! I've seen your post on the forum. Unfortunately you commented on a very old thread and I'm a little worried that your post might pass by unnoticed. In order to get the feedback you deserve, may I suggest you to copy your post and start your own thread. This is an awesome site, very pro-active. You'll be amazed at the support and the knowledge out there. Best of luck to you. sophie.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.